Kieffer, Jean, Dapoigny, Jean (1957) Sur les ondes planes progressives en milieu continu. Journal de Physique et le Radium, 18 (5). 359-360 doi:10.1051/jphysrad:01957001805035901
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Sur les ondes planes progressives en milieu continu | ||
Journal | Journal de Physique et le Radium | ||
Authors | Kieffer, Jean | Author | |
Dapoigny, Jean | Author | ||
Year | 1957 | Volume | 18 |
Issue | 5 | ||
Publisher | EDP Sciences | ||
DOI | doi:10.1051/jphysrad:01957001805035901 | ||
Generate Citation Formats | |||
Mindat Ref. ID | 7884887 | Long-form Identifier | mindat:1:5:7884887:4 |
GUID | 0 | ||
Full Reference | Kieffer, Jean, Dapoigny, Jean (1957) Sur les ondes planes progressives en milieu continu. Journal de Physique et le Radium, 18 (5). 359-360 doi:10.1051/jphysrad:01957001805035901 | ||
Plain Text | Kieffer, Jean, Dapoigny, Jean (1957) Sur les ondes planes progressives en milieu continu. Journal de Physique et le Radium, 18 (5). 359-360 doi:10.1051/jphysrad:01957001805035901 | ||
In | (1957) Journal de Physique et le Radium Vol. 18 (5) EDP Sciences |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |